Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

My friend has a heart murmur and wants to try Ecstasy, Is this is serious problem should i be deeply concerned ?

A friend of mine has a heart murmur and wants to try Ecstasy ? Is this is serious problem should i be deeply concerned ? Or is there just a slight chance of harm to heart like there is to everyone
Asked On : Tue, 15 Dec 2009
Answers:  2 Views:  1051
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

if you have an 'innocent' murmur, the ones that don't require surgery because the heart maintains regular blood flow and it's just a 'noisey' heart, blah blah blah... is it still a risk? i have an innocent murmur and just decided it'd be a bad idea to even try x... but i would really like to know if there is any dangers at all...

Answered: Wed, 24 Feb 2010
  User's Response
Risk is increased in people with cardiac murmurs when they take ecstasy. Your friend is an idiot, have a good time explaining it to the hospital ER when he/she is admitted for toxicity.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor